EconPapers    
Economics at your fingertips  
 

Consistent sets of estimates for regressions with correlated or uncorrelated measurement errors in arbitrary subsets of all variables

P. Bekker, Arie Kapteyn and T.J. Wansbeek

No FEW 186, Research Memorandum from Tilburg University, School of Economics and Management

Keywords: Statistical; Methods (search for similar items in EconPapers)
Date: 1985
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... bd8faaa61bf/download (application/pdf)

Related works:
Journal Article: Consistent Sets of Estimates for Regressions with Correlated or Uncorrelated Measurement Errors in Arbitrary Subsets of All Variables (1987) Downloads
Working Paper: Consistent sets of estimates for regressions with correlated or uncorrelated measurement errors in arbitrary subsets of all variables (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiurem:075267e3-fe77-45b1-81e7-2643f768e800

Access Statistics for this paper

More papers in Research Memorandum from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-05
Handle: RePEc:tiu:tiurem:075267e3-fe77-45b1-81e7-2643f768e800